# SDR EE4Y1012015

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N786TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53123
- Aircraft time: 39,966 hours, 38,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EE4Y) LOWER EXTERNAL FUSELAGE AT STA 1288 BETWEEN LONGERONS 25L AND 26L SKIN WITH DENT.  PERMANENT REPAIR WAS PERFORMED ON THE FUSELAGE SKIN IAW SG09530002 VIEW H1, SHEETS 1 AND 10.
